# SDR FDEA201404250846

- Difficulty date: April 25, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 683L298G02
- Part serial: R632009
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OTBD C-DUCT TORQUE BOX FWD FRAME CRACKED.  STOP DRILLED IAW EA6-7830-T0307315 & CF6-80C2 SB78-061.
